# SDR SWAA2022082937110

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ BL-0 BETWEEN. STA 277 AND 294.5 MKD DOT / [01] REMOVED FWD CABIN WET AREA FLOOR SUPPORT INETERCOASTAL BL-0 BETWEEN STA 277 AND 294.5 IAW B737-700 SRM 51-40-02-0G-0;[02] VERIFIED 1;[03] LOCATED AND DRILLED FLOOR SUPPORT INTERCOSTAL AT FWD CABIN WET AREA AT BL0 BETWEEN STA 277 AND 294.5 B737-700 SRM 51-40-05-0G-0;[04] VERIFIED 3. OK TO TREAT AND PRIME;[05] TREATED AND PRIMED FLOOR SUPPORT INTERCOSTAL AT FWD CABIN WET AREA AT BL0 BETWEEN STA 277 AND 294.5 B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[06] VERIFIED 5;[07] INSTALLED FLOOR SUPPORT INTERCOSTAL AT FWD CABIN WET AREA AT BL0 BETWEEN STA 277 AND 294.5 B737-700 SRM 51-40-02-0G-0
